I doubt it. I finished my Isotretinoin course 8 years ago and I remain in a miserable condition ever since I've swallowed the first 20 mg pill (and during most of the course I only took 10mg/daily - which is considered a very low dose).
Isotretinoin can permanently damage the gastrointestinal tract of susceptible people (and you will never know if you are susceptible or not, you will find out only after you swallow the first pill - it's a pure lottery).
I, for example, ended up with Crohn's disease, or at least my interpretation of the symptoms (chronic yellow loose stools, severe fat & fructose malabsorbtion, lactose malabsorbtion, very loud stomach gurgling), indicate Crohn's disease.
I don't understand why dermatologists continue to prescribe Isotretinoin to acne sufferers, especially now that we know that acne can be controlled with dairy-free, low glycemic diet and a proper supplementation (egcg, curcumin, zinc, vitamin d3 etc.).